# SDR ASAA2017081121605

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,091 hours, 4,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT RAM DOOR FULL OPEN LIGHT ON OVERHEAD PANEL. STAYS ON CONTINUOUSLY.  ACFT GROUNDED.  PERFORMED PACK OPERATION AND COULD NOT DUPLICATE PACK LIGHT.
